# SDR SWAA2023061651361

- Difficulty date: May 23, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208.<[01] REMOVED DAMAGED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208 IAW SRM 51-40-02-0G-0;[02] NO CRACK LIMITS FOUND ON SRM; PART REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9.;[03] RECEIVED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208 RO #891113-SWA. IAW SRM 51-40-05-0G-0; DWG 143A5400.;[04] OK TO INSTALL.;[05] VERIFIED CORRECTION ACTION ITEM 2;3 AND 4; MEASUREMENT TABLE; OK TO INSTALL GIVEN.;[06] INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5400.;[07] VERIFIED CORRECTIVE ACTION 6.
